# SDR 06FDEA1392

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AC BAY STR 51 SIDE OF KEEL BEAM BETWEEN FR 39-40/41-42-43-44 HAS NUMEROUS SPOTS OF CORROSION AS MARKED.  REMOVED & REINSTALLED FASTENERS TO ACCESS CORROSION.  REMOVAL PER A310 SRM 51-42-21.  REMOVED CORROSION ON STR 51 LT & WEB PER A310 SRM 51-74-10, MEASURED MAT'L LOSS, CHECKED LIMITS FOUND 3 EACH AREAS OUT OF LIMITS & ALL OTHER AREAS WITHIN LIMIT PER A310 SRM 53-10-00 FIG 103 TABLE 102, REPAIRED 1 EACH AREA ON WEB BETWEEN FRAMES 40/41 AND 42 PER A310 SRM 51-71-30, REPAIRED 2EA AREAS AT LOCATION 5 DETAIL E & 6 DETAIL F TABLE 3 PER FEDEX EA6-5315-98983, FABRICATED NEW DOUBLER ANGLE BRACKET DUE TO WEB REPAIR PER DRAWING A53811458.  ALODINED, PRIMED & TOP COATED ALL AREAS PER A310 SRM 51-75-10.
